# SDR CALA2017122304581

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,292 hours, 29,579 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD AND AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN.  INSPECTED EMERGENCY EXIT DOOR. NO FAULTS NOTED, ALL INDICATONS NORMAL.
